# SDR DALA2018013100563

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,480 hours, 22,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE ON EXTERNAL FUSELAGE SKIN AT BS 500E+7, BETWEEN STRINGER 27L AND 27R. THE SKIN WAS REPAIRED IAW PRI 564877-14, REV 5, AND ER/A 564877, REV ORIG.
